# SDR 95ZZZX3470

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5244A
- Make and model: Cessna T210N
- Aircraft serial: 21063324
- Engine: Cont TSIO520R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066105
- Condition: Failed
- Location: Bearings
- Part time: 357 hours
- Component: Airesrch
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FOLLOWING DEPARTURE FROM AIRPORT WHILE IN A CRUISE CLIMB AT 8,500 FEET MSL, THE AIRCRAFT'S ENGINE LOST POWER, THEN SURGED.  AN IMMEDIATE RETURN TO AIRPORT WAS MADE AND ON THE DESCENT, THE ENGINE WAS INTERMITTENTLY SURGING.  MANIFOLD PRESSURE VARIATIONS FROM 18 INCHES UP TO 27 INCHES DURING POWER SURGES.  PART OF THE TIME ENGINE WOULD RUN SMOOTHLY.  LANDED WITHOUT INCIDENT WITH SURGING POWER OUTPUT.
